# SDR XCGA201711150001

- Difficulty date: September 25, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N560HM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600699
- Aircraft time: 5,089 hours, 5,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65124106
- Condition: Cracked
- Location: Bs 384-387
- Part time: 5,089 hours, 5,303 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND IN THE RIGHT FORWARD TAILCONE SKIN AT BS 384.35 AND 387.61 NEAR WL 131.3. THE CRACKS START AT THE FORWARD AND AFT LOWER CORNERS OF THE SKIN CUTOUT FOR THE FORWARD ENGINE BEAM AND EXTEND APPROXIMATELY 1 TO 2 INCHES DOWN FROM THE CORNERS. REPAIRS COMPLETED IN ACCORDANCE WITH S-560-0699/04RD.
